# SDR DALA2025041002797

- Difficulty date: April 8, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 75,329 hours, 29,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6717 FND EMERGENCY LIGHTS INOP FROM ROW 38DEF TO 45 DEF. ALSO L3 DOOR EMER EXIT SIGN INOP AND LT AFT OVWG LIGHT ALSO INOP. CORRECTIVE ACTION: FND BATTERY BEHIND SEAT 38F BAD. R/R SAME NOW ALL LOCATIONS OPS CHK GOOD IAW B757 AMM 33-52. (7004614)
